# SDR DALA2018071604533

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 44,731 hours, 19,737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 RIGHT FWD ENTRY DOOR KNUCKLE KNOCKER STICKS IN WHEN ARMING THE DOOR. R1 DOOR KNUCKLE KNOCKER CLEANED/ADJUSTED FOR SMOOTHER MOVEMENT.
